Séminaire de Probabilités: volume XLV
- I. Nourdin. Lectures on Gaussian approximations with Malliavin calculus Vol. 45, 3–89, LNM 2078 (2013)
- V. Prokaj. Some sufficient conditions for the ergodicity of the Lévy-transformation. Vol. 45, 93–121, LNM 2078 (2013)
- S. Laurent. Vershik's intermediate level standardness criterion and the scale of an automorphism. Vol. 45, 123–139, LNM 2078 (2013)
- C. Dellacherie and M. Émery. Filtrations indexed by ordinals; application to a conjecture of S. Laurent. Vol. 45, 141–157, LNM 2078 (2013)
- M. Émery. A planar Borel set which divides every Borel product. Vol. 45, 159–165, LNM 2078 (2013)
- J. Brossard et C. Leuridan. Characterising Ocone local martingales with reflections. Vol. 45, 167–180, LNM 2078 (2013)
- H. Hashimoto. Approximation and stability of solutions of SDEs driven by a symmetric α stable process with non-Lipschitz coefficients. Vol. 45, 181–199, LNM 2078 (2013)
- C. Cuchiero and J. Teichman. Path properties and regularity of affine processes on general state spaces. Vol. 45, 201–244, LNM 2078 (2013)
- E. Jacob. Langevin process reflected on a partially elastic boundary II. Vol. 45, 245–275, LNM 2078 (2013)
- R. Doney and S. Vakeroudis. Windings of planar stable processes. Vol. 45, 277–300, LNM 2078 (2013)
- A. Sokol. Elementary proof that the first hitting time of an open set by a jump process is a stopping time. Vol. 45, 301–304, LNM 2078 (2013)
- L. Döring and M. Roberts. Catalytic branching processes via spine techniques and renewal theory. Vol. 45, 305–322, LNM 2078 (2013)
- S. Bourguin and C. Tudor. Malliavin calculus and self normalized sums. Vol. 45, 323–351, LNM 2078 (2013)
- P. Catuogno, D. Ledesma and P. Ruffino. A note on stochastic calculus in vector bundles. Vol. 45, 353–364, LNM 2078 (2013)
- G. Pagès. Functional co-monotony of processes with an application to peacocks.Vol. 45, 365–400, LNM 2078 (2013)
- S. Noreddine. Fluctuations of the traces of complex-valued iid random matrices. Vol. 45, 401–431, LNM 2078 (2013)
- J. Ortmann. Functionals of the Free Brownian motion. Vol. 45, 433–458, LNM 2078 (2013)
- L. Miclo and P. Monmarché. Étude de processus moins indécis que les autres. Vol. 45, 459–481,LNM 2078 (2013)
- F. Barthe and C. Bordenave. Combinatorial optimization over two random point sets. Vol. 45, 484–535, LNM 2078 (2013)
- I. Kortchemski. A simple proof of Duquesne's theorem on contour processes of conditioned Galton-Watson trees. Vol. 45, 537–558, LNM 2078 (2013)
Last update of this web page: September 17, 2018